# SDR HEEA072079

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 3,904 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 75115
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW POWER AND WIDE PULSE WIDTH. PERFORMED PRELIMINARY INSPECTION AND FOUND F401 FUSE BLOWN AND Q415 BAD.  REPLACED F401 FUSE AND Q415 TRANSISTOR.  FOUND UNIT WILL NOT RECEIVE.  REPLACED V101 CAVITY TUBE AND V301 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
